# SDR SWAA2013121623391

- Difficulty date: December 12, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 54,069 hours, 30,655 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pulley
- Part number: WSA2L2
- Condition: Worn
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SPOILER DOUBLE SPOILER PULLEY WORN INBD OF PYLON AREA.  R & R SPOILER PULLEY IAW AMM.
